Facebook Pixel
EmpowHER Guest

Haven't gotten period in 4 months...

By Anonymous October 6, 2015 - 7:30pm
Rate This

I'm a 14 year old virgin.
I'm on a Adderall, Zoloft and Trazadone if that's of any importance.
Nothing hurts, discharge is normal, no strange smells or anything. I'm pretty content with it, but should I be worried?
I've had my period for two years now, and I've been on medicine the entire time. Also, I've always had irregular periods, just not to this magnitude. Thanks!

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your post!

That's a lot of serious medication for someone so young! It may be affecting your cycle. Are you very stressed? Stress has a huge impact on the monthly cycle.

A combination of your medications may be causing this. Ask your doctor if this could be the case with you and what can be done to get back to a normal cycle. Sometimes side effects can take time to occur and, like allergies, can pop up out of nowhere, even if you were fine before. It's important that you report this to your doctor.


October 7, 2015 - 5:40am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!